# SDR QXEA2012101001223

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 32.4 IS CORRODED WHERE SEAT TRACK 5 CONTACTS IT AND ON THE UPPER SURFACE BY BL0.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  PERFORMED THICKNESS GRID OF BLENDED AREA, MIN REMAINING THICKNESS .069" REF NDTM 51-00-04-910-801. INSPECTED BLENDED AREA FOR CRACKS USING HFEC, NO CRACKS NOTED REF NDTM 51-00-06-910-801. FOUND TO BE IN LIMITS IAW RD 8/4-53-4833.  ALODINED, PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.   APPLIED CPC IAW RD 8/4-53-4833. COMPLIED WITH TASK CARD RD 8/4-53-4833.
